# SDR SWIA201229303

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 22,330 hours, 13,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 280.00 CONNECTION AREA.  (C-CHECK)  REPAIR CRACK AT FS 280.00 CONNECTION AREA.
